I have been on the nexplanon since 11/21. I bled for 3 weeks straight so my doctor had me take a months on birth control pills to stop me from bleeding and hopefully stop me from having one all together. My nipples have been so swollen and hurt really bad when I barely touch them for the past 3 days and its not getting better. Me and my boyfriend do have sex without a condom cuz I have the implant. I just finished the month of birth control pills today. I have read nipple soreness is a side effect of pregnancy but is also a side effect of the nexplanon it just has me a little worried?
- Nexplanon Information for Consumers
- Nexplanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2013 • 1 answer
Posted 13 Aug 2014 • 2 answers
Posted 20 Oct 2014 • 1 answer
Posted 13 Feb 2015 • 1 answer
Posted 27 Jun 2016 • 0 answers